Home Health & Wellbeing

meds

medfrkmedfrk Posts: 3 Newbie
im on 6 different meds that are all resonably high doses, is that normal? im on 450 mgs of lithium twice a day, 200 mgs of zoloft, 2 mgs of tenex twice a day, 100 mgs of doxepin, 200 mgs of quanapine, and 15 mgs of buspirone twice a day. its just all confusing, stupid meds and stupid hospitalizations.

Comments

  • RileyRiley Moderator Posts: 992 Part of The Mix Family
    Hey there @medfrk and welcome to the boards, I really hope you settle in well. :) I'm not exactly a medication expert but I know from personal experience that being on a high dosage is pretty common especially if you're tall or have a high BMI, though those aren't the only reasons. Have you spoken with your GP at all about your medication? If you're worried about it all they'd definitely have more knowledge on the subject than me. :lol:

    It sounds like you're a bit frustrated with how confusing it all can be and that's understandable, it can be a lot to remember especially if you're on so many different medications like you mentioned. It might be an option to ask someone close to you to help you organise everything, or at least make it easier for you to deal with.
    I'm a community moderator. I represent The Mix on the discussion boards and I'm here to help guide discussions, make sure everything is within guidelines, and take care of the housekeeping. I can't send or receive private messages, but you can message @TheMix or email [email protected] with any questions or concerns and the team will get back to you.

    Community Guidelines | How to use the boards | How to report a post | How to report spam
    medfrk
  • medfrkmedfrk Posts: 3 Newbie
    @Riley yeah, i can understand that. thank you for replying! im pretty tall and overweight so i guess i that makes sense, thank you!
Sign In or Register to comment.